Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Translates are always dense on the half line


Author: Donald J. Newman
Journal: Proc. Amer. Math. Soc. 21 (1969), 511-512
MSC: Primary 42.18
DOI: https://doi.org/10.1090/S0002-9939-1969-0236609-0
MathSciNet review: 0236609
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.18

Retrieve articles in all journals with MSC: 42.18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236609-0
Article copyright: © Copyright 1969 American Mathematical Society